# SDR SWAA2022030904396

- Difficulty date: May 22, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N7818L
- Make and model: Boeing 737-76N
- Aircraft serial: 28609
- Aircraft time: 58,323 hours, 34,449 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Unreliable
- Location: Wheel Well Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DTIP REPAIR SURVEY; DOUBLER REPAIR COMMON TO THE WING CENTER SECTION REAR SPAR VAPOR BARRIER; LOWER LH WEB (GFRP) BETWEEN LBL 6 TO LBL 31.83 WAS FOUND TO BE UNDOCUMENTED. REPLACEMENT REQUIRED. / VAPOR BARRIER @ STA 663 L/H SIDE REMOVED & REINSTALLED ON NRC X941106; REPAIRED ON BACKSHOP W/O 39281-1900-0002. PER SA-M 735 DTD 17FEB20 THE REPAIR WAS CONSISTENT WITH 737-700 SRM 57-10-10 -2R-2 PARAGRAPH 4. THE REPAIR WAS REMOVED AND A NEW CATEGORY A WET LAYUP REPAIR INSSTALLED PER 737-700 SRM 51-70-04-2R-10. (S CHIRAYIL E 104352)
